# SDR AU990998

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: B20676
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CARGO DOOR ROTARY ACTUATOR FAULTY.  MOUNT BOLTS SHEARED AND ACTUATOR OUT OF POSITION.   DAMAGE CAUSED TO SURROUNDING STRUCTURE.  MOUNT BEAM CRACKED, DOUBLER PLATE BUCKLED, AND FLOOR BEAM CRACKED.
